# SDR NSVA200600070

- Difficulty date: June 9, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N118SD
- Make and model: Saab SF340A
- Aircraft serial: 118
- Aircraft time: 33,103 hours, 36,572 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Itt Trimmer
- Part number: 4078T09P02
- Part serial: GBD00684
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF RT ENGINE ITT REACHED 950 DEGREES WITH CTOT AT 98 SET AND ARMED.  R&R RT ENGINE TRIMMER, OPS CHECK GOOD.
